# SDR ASMF200508010

- Difficulty date: August 18, 2005
- Submitted: August 20, 2005
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Aircraft time: 41,847 hours, 27,879 cycles
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 6861000001
- Part serial: 00721
- Condition: Failed
- Location: Cabin
- Part time: 2,524 hours, 1,542 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AFTER THE LT ENGINE STARTED, THE FLIGHT ATTENDANT CALLING CAME ON CONSTANTLY. THE BREAKER P37 CALL SYS WAS RESEATED BUT THE FAILURE CONTINUED. THE FRONT HANDSET WAS VERIFIED, ALL CORRECT. THE BACK HANDSET WAS VERIFIED, DETECTING ATT, PILOT AND P/A LIGHTS TURNED ON. THE HANDSET WAS REPLACED IAW MM 23-40-00, ALL CORRECT.
